# SDR ASOA2016051914841

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING INTERCOSTAL REPAIR AT FS 280, FS 265, RBL1, FOUND FWD JACK FITTING TO BE CRACKED.  REMOVED LT & RT ANGLE FROM FS 280.00 AND FROM LT & RT SUPPORTS BETWEEN FS 265.00 & FS 280.00 REF: SRM 51-42-21-001-001 A01 PART REMOVED TO FOM RT ANGLE AT RBL1- FS 280 WAS FOUND TO HAVE CRACK DAMAGE BEYOND LIMITS REF: SRM 53-00-00-101-001-A01, STARTED DRILLING UP SERVICEABLE RBLA ANGLE & INTERCOSTAL BETWEEN FS 265-FS 280 REF SRM 51-40-11-001-001 A01 AND JACK PAD PAD FITTING & DWG, CC620-32050.  COMPLETED DRILLING UP SERVICEABLE RBL-1 ANGLE & INTERCOSTAL BETWEEN FS 280 IAW SRM 51-40-11-001-001 A01 OK OT INSTALL AND JACK PAD FITTING.  INSTALLED NOSE JACK PAD, FITTING RBL-1 INTERCOSTAL & ATTACH ANGLE REF SRM 51-42-21-001-001 A01 & DWG CC670-32050.  INSTALLED HELI-COIL IN FWD JACKPAD & SEALED AROUND CUTOUT IN FUSELAGE IAW AMM 51-41-10-960-801 A01, 51-23-00-390-809 A01.
